Department of Mathematics
 Search | Help | Login | pdf version | printable version

Math @ Duke



Publications [#243454] of Richard T. Durrett

Papers Published

  1. Cox, JT; Durrett, R, Large deviations for independent random walks, Probability Theory and Related Fields, vol. 84 no. 1 (March, 1990), pp. 67-82, Springer Nature, ISSN 0178-8051 [doi]
    (last updated on 2019/06/24)

    We consider a system of independent random walks on ℤ. Let ξn(x) be the number of particles at x at time n, and let Ln(x)=ξ0(x)+ ... +ξn(x) be the total occupation time of x by time n. In this paper we study the large deviations of Ln(0)-Ln(1). The behavior we find is much different from that of Ln(0). We investigate the limiting behavior when the initial configurations has asymptotic density 1 and when ξ0(x) are i.i.d Poisson mean 1, finding that the asymptotics are different in these two cases. © 1990 Springer-Verlag.
ph: 919.660.2800
fax: 919.660.2821

Mathematics Department
Duke University, Box 90320
Durham, NC 27708-0320